Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum to ``Model Theory
and Diophantine Geometry''


Author: Anand Pillay
Journal: Bull. Amer. Math. Soc. 35 (1998), 67
Original Article: Bull. Amer. Math. Soc. 34 (1997), no. 4, 405 - 422.
MathSciNet review: 1487191
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Abramovich and J. F. Voloch, Towards a proof of the Mordell-Lang conjecture in characteristic $p$, Internat. Math. Res. Notices 5 (1992), 103-115.
  • 2. J. F. Voloch, On the conjectures of Mordell-Lang in positive characteristics, Invent. Math. 104 (1991), 643-646.


Additional Information

Anand Pillay
Email: pillay@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-98-00736-8
PII: S 0273-0979(98)00736-8
Article copyright: © Copyright 1998 American Mathematical Society